Alert archive / Florida / Tornado Warnings in 2020

Tornado Warning 7, NWS Tampa Bay, FL

April 24, 2020Hillsborough County, Pinellas County, Florida

NWS Tampa Bay, FL issued this tornado warning at Apr 24, 2020, 5:47 AM EDT for Hillsborough County, Pinellas County, Florida. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2020, 5:47 AM EDT (09:47 UTC)
Expired
Apr 24, 2020, 6:05 AM EDT
In force
18 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Hillsborough County, FL, Pinellas County, FL

The radar

The Tampa radar (KTBW), 41 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 1:57 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2020-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 595 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2020-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
595 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.3
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

682 
WFUS52 KTBW 240947
TORTBW
FLC057-103-241015-
/O.NEW.KTBW.TO.W.0007.200424T0947Z-200424T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tampa Bay Area Ruskin FL
547 AM EDT Fri Apr 24 2020

The National Weather Service in Ruskin has issued a

* Tornado Warning for...
  North central Pinellas County in west central Florida...
  Northwestern Hillsborough County in west central Florida...

* Until 615 AM EDT.
    
* At 547 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near East Lake, or 8 miles northeast of Clearwater,
  moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Citrus Park around 600 AM EDT.
  Greater Carrollwood and Greater Northdale around 605 AM EDT.
  Egypt Lake-Leto and Lake Magdalene around 610 AM EDT.
  University around 615 AM EDT.

Other locations impacted by this tornadic thunderstorm include Busch
Gardens, Raymond James Stadium, Ybor City, Westchase, West Park,
Carrollwood, Town N Country, Oldsmar and Safety Harbor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2802 8270 2807 8269 2811 8241 2795 8243
TIME...MOT...LOC 0947Z 273DEG 25KT 2805 8266 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

TBW
2 follow-up statements
767 
WWUS52 KTBW 240958
SVSTBW

Severe Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
558 AM EDT Fri Apr 24 2020

FLC103-241007-
/O.CAN.KTBW.TO.W.0007.000000T0000Z-200424T1015Z/
Pinellas FL-
558 AM EDT Fri Apr 24 2020

...THE TORNADO WARNING FOR NORTH CENTRAL PINELLAS COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM EDT for west central
Florida.

LAT...LON 2802 8260 2807 8260 2811 8241 2796 8243
TIME...MOT...LOC 0957Z 273DEG 25KT 2805 8257 

$$

FLC057-241015-
/O.CON.KTBW.TO.W.0007.000000T0000Z-200424T1015Z/
Hillsborough FL-
558 AM EDT Fri Apr 24 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM EDT FOR NORTH
CENTRAL HILLSBOROUGH COUNTY...
    
At 557 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Citrus Park, or 8 miles northwest of Tampa, moving
east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Greater Carrollwood around 605 AM EDT.
  Egypt Lake-Leto and Lake Magdalene around 610 AM EDT.
  University around 615 AM EDT.

Other locations impacted by this tornadic thunderstorm include Busch
Gardens, Carrollwood, Ybor City, West Park and Westchase.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2802 8260 2807 8260 2811 8241 2796 8243
TIME...MOT...LOC 0957Z 273DEG 25KT 2805 8257 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

TBW
944 
WWUS52 KTBW 241005
SVSTBW

Severe Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
605 AM EDT Fri Apr 24 2020

FLC057-241013-
/O.CAN.KTBW.TO.W.0007.000000T0000Z-200424T1015Z/
Hillsborough FL-
605 AM EDT Fri Apr 24 2020

...THE TORNADO WARNING FOR NORTH CENTRAL HILLSBOROUGH COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened, and no longer 
appears capable of producing a tornado. Therefore, the warning has 
been cancelled.  However gusty winds are still possible with this 
thunderstorm.

A Tornado Watch remains in effect until 1100 AM EDT for west central
Florida.

Remember, a Severe Thunderstorm Warning still remains in effect for
Northern Hillsborough County until 630 AM.

LAT...LON 2802 8260 2807 8260 2811 8241 2796 8243
TIME...MOT...LOC 1002Z 273DEG 25KT 2805 8252 

$$

TBW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Apr 24, 3:48 AM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 24, 3:48 AM EDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
348 AM EDT Fri Apr 24 2020

...TORNADO WATCH 144 IN EFFECT UNTIL 11 AM EDT THIS MORNING...

.SHORT TERM (TDY-SUN)...
An upper level trough will continue to move into the northeast
today. The strong cold front associated with it will continue to
push a complex weather system into Florida this morning and into the
weekend. Ample moisture, instability and shear available ahead of it
will continue to support the development severe thunderstorms at
least through the late morning hours, especially areas north of
Sarasota County. The PWAT values between 1.50-1.75 inches, CAPE over
2000 J/kg, vertical wind shear values of 30+ kts and the continuous
steep lapse rates will continue to support storms capable of
producing strong gusty damaging winds, locally heavy downpours,
frequent lightning and possible waterspouts or tornadoes. Although
models have not handled the timing of this system very well, we
expected the main line of severe thunderstorms to slowly move across
the Nature Coast and remain just north of the Sarasota and DeSoto
Counties through today. Therefore, a Tornado Watch has been issued
for these counties through 11am this morning. Locations further
south should mainly experience general thunderstorms through this
evening.

Afternoon highs will get into the 80s through most of the period,
while overnight lows remain relatively warm with most of the area
experiencing upper 60s to low 70s. On and off showers will continue
through the weekend as the tale end of this front stalls over the
Florida. Lingering instability and moisture could support a few
thunderstorms here and there through late Saturday evening. Then, a
surface high pressure will begin to build over the region by Sunday
finally pushing the front across southern the SUnshine State. Winds
will become westerly on Saturday, before shifting north by Sunday
morning. Overnight lows could drop into the mid 50s Sunday evening
as northerly winds behind to move into the area behind the cold
front.

.LONG TERM (MON-THU)...
High pressure will continue to build across East Coast allowing for
conditions to gradually warm up and dewpoints will drop into 50s by
Tuesday. Northerly winds will become easterly as high weakens and
moves offshore. Then another deep low pressure trough could bring
additional rain chances later in next week.

&&

.AVIATION...
A strong cold front approaching the area will begin to move near
northern terminals after 08Z and will slowly move south through
today. There is low to moderate confidence on the timing as the
system is moving slower than previously expected. MVFR/IFR
conditions for low clouds through the end of this forecast period.
Southerly winds around 14-18 knots and gusts around 25 knots or
higher in some areas are expected, but have also been delayed. Some
stronger gusts around 30-40 knots will be possible near thunderstorms.

&&

.MARINE...
A complex weather system will continue to move into our waters today
bringing chances for strong showers and thunderstorms. Gusty
southeast winds will prevail through the period, therefore a SCA for
the gulf coast waters from Englewood northward has been issued, with
areas south expected to experience SCEC conditions during this time
through early this evening. In addition, a high risk of rip currents
is in effect for Pinellas County beaches southward. The threat for
showers and thunderstorms will continue through Saturday as the
front stalls over Florida. On SUnday, high pressure will begin to
build keeping pleasant boating conditions across our maritime
locations. Winds will become northerly by early next week.

&&

.FIRE WEATHER...
A low pressure system and associated cold front will continue to
bring showers and thunderstorms to fire districts through today.
Breezy southerly winds will prevail through this morning, but are
expected to diminish by the afternoon. However, erratic winds will
be likely near thunderstorms. Moist conditions will keep any fire
weather concerns out of our area as stormy conditions continue
through the weekend. A surface high pressure will begin to build
and winds will become northerly pushing much drier air into our
area by early next week. Humidities could get down to critical
levels, but winds should remain below 15 mph during this time.

&&

.Preliminary Point Temps/PoPs...
TPA  82  71  85  74 /  80  50  40  20
FMY  88  76  88  75 /  20  30  30  40
GIF  84  70  88  72 /  80  40  50  20
SRQ  84  72  85  74 /  60  40  40  30
BKV  82  68  86  70 /  80  40  40  20
SPG  83  72  84  74 /  80  50  40  30

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for Coastal Charlotte-
     Coastal Hillsborough-Coastal Lee-Coastal Manatee-Coastal
     Sarasota-Pinellas.

Gulf waters...Small Craft Advisory until 6 AM EDT early this morning for
     Coastal waters from Bonita Beach to Englewood FL out 20 NM-
     Coastal waters from Englewood to Tarpon Springs FL out 20
     NM-Coastal waters from Tarpon Springs to Suwannee River FL
     out 20 NM-Waters from Bonita Beach to Englewood FL out 20
     to 60 NM.

&&

SHORT TERM/LONG TERM/AVIATION/MARINE/FIRE WEATHER...Delerme
DECISION SUPPORT...Davis
Hazardous weather outlook, Apr 24, 4:39 AM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
439 AM EDT Fri Apr 24 2020

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-242045-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
439 AM EDT Fri Apr 24 2020

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...THUNDERSTORM IMPACT...
Thunderstorms are expected some storms may be strong to severe.
Thunderstorms that develop will be capable of producing strong
gusty winds...locally heavy rains...frequent deadly lightning
strikes and isolated tornadoes.

...RIP CURRENT IMPACT...
High surf will produce rip currents along area beaches.

...MARINE IMPACTS...
Wind speeds of 15 to 20 knots will create hazardous boating
conditions for small craft operators.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

...THUNDERSTORM IMPACT...
On Saturday thunderstorms are expected. Thunderstorms will be
capable of producing strong gusty winds...locally heavy rains...
and frequent deadly lightning strikes.

...RIP CURRENT IMPACT...
On Saturday high surf may produce rip currents along area
beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

Davis

In the hours before

Special weather statement, Apr 24, 3:25 AM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
325 AM EDT Fri Apr 24 2020

FLZ043-139-142-148-239-242-248-240815-
Coastal Citrus FL-Inland Hernando FL-Coastal Hernando FL-
Inland Citrus FL-Sumter FL-Coastal Levy FL-Inland Levy FL-
325 AM EDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR CITRUS...NORTHWESTERN SUMTER...
NORTHWESTERN HERNANDO AND LEVY COUNTIES UNTIL 415 AM EDT...

At 323 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Williston to 10 miles west of Homosassa.
Movement was east at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Spring Hill, Inverness, Williston, Chiefland, Bronson, Homosassa
Springs, Beverly Hills, Weeki Wachee, Williston Highlands, East
Bronson, Inverness Airport, Fowlers Bluff, Black Diamond, Williston
Municipal Airport, Crystal River Airport, Manattee Road, Homosassa,
Weeki Wachee Gardens, Andrews and Inverness Highlands South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1100 AM EDT for northern,
central and west central Florida.

LAT...LON 2929 8316 2932 8314 2935 8306 2959 8294
      2957 8266 2954 8265 2954 8256 2948 8255
      2948 8241 2922 8240 2921 8254 2904 8254
      2905 8246 2896 8231 2896 8207 2849 8259
      2852 8273 2892 8277 2910 8289 2906 8313
TIME...MOT...LOC 0723Z 277DEG 27KT 2960 8197 2865 8298

TBW
Local storm report, Apr 24, 4:11 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
411 AM EDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 AM     MARINE TSTM WIND 1 SSE CEDAR KEY         29.14N 83.03W
04/24/2020  M41 MPH          GMZ850             FL   BUOY

            BUOY STATION CKYF1 CEDAR KEY, FL.

&&
Special weather statement, Apr 24, 4:12 AM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
412 AM EDT Fri Apr 24 2020

FLZ043-139-142-148-239-242-248-240900-
Coastal Citrus FL-Inland Hernando FL-Coastal Hernando FL-
Inland Citrus FL-Sumter FL-Coastal Levy FL-Inland Levy FL-
412 AM EDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR CITRUS...SUMTER...HERNANDO AND
SOUTHEASTERN LEVY COUNTIES UNTIL 500 AM EDT...

At 412 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Williston to 18 miles northwest of Crystal
River Airport. Movement was east at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Spring Hill, Brooksville, Inverness, Wildwood, Williston, Bushnell,
Homosassa Springs, Beverly Hills, Weeki Wachee, Williston Highlands,
Inverness Airport, South Brooksville, Black Diamond, North
Brooksville, Williston Municipal Airport, Hernando County Airport,
Timber Pines, Hill n Dale, Crystal River Airport and Homosassa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1100 AM EDT for northern,
central and west central Florida.

LAT...LON 2948 8241 2922 8240 2921 8254 2904 8254
      2905 8246 2896 8231 2896 8196 2883 8195
      2844 8227 2844 8272 2892 8277 2910 8289
      2910 8292 2948 8252 2949 8249
TIME...MOT...LOC 0812Z 249DEG 38KT 2942 8238 2909 8275

TBW
Local storm report, Apr 24, 4:13 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
413 AM EDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     MARINE TSTM WIND 1 SE CEDAR KEY          29.14N 83.03W
04/24/2020  M39 MPH          LEVY               FL   MESONET

            MESONET STATION 1057W 0.8 SE CEDAR KEY
            (WEATHERSTEM).

&&
Local storm report, Apr 24, 4:40 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
440 AM EDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     MARINE TSTM WIND 3 W CRYSTAL RIVER       28.90N 82.65W
04/24/2020  M56 MPH          CITRUS             FL   MESONET

            MESONET STATION 0212W 2.9 W CRYSTAL RIVER
            (WEATHERSTEM).

&&
Special weather statement, Apr 24, 5:44 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
544 AM EDT Fri Apr 24 2020

FLZ043-242-248-249-241030-
Inland Hernando FL-Inland Pasco FL-Inland Citrus FL-Sumter FL-
544 AM EDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CITRUS...SUMTER...
NORTHEASTERN PASCO AND EASTERN HERNANDO COUNTIES UNTIL 630 AM EDT...

At 543 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wildwood to near Hill n Dale. Movement was
east at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Wildwood, Bushnell, Hill n Dale, Lake Panasoffkee, Ridge Manor,
Center Hill, Webster, Coleman, Adamsville, Wahoo, Tarrytown,
Sumterville, Nobleton, Lacoochee, Istachatta, Croom and Oxford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1100 AM EDT for central and
west central Florida.

LAT...LON 2847 8196 2844 8240 2895 8213 2896 8196
TIME...MOT...LOC 0943Z 265DEG 49KT 2882 8199 2846 8231

TBW

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:18 PM EDTSmall Craft AdvisoryTBW10 hr
Apr 24, 2:38 AM EDTSpecial Marine WarningTBW67 min
Apr 24, 2:42 AM EDTSpecial Weather StatementTBWLevy48 min
Apr 24, 3:25 AM EDTSpecial Weather StatementTBWCitrus, Hernando, Levy50 min
Apr 24, 3:39 AM EDTSpecial Marine WarningTBW96 min
Apr 24, 4:12 AM EDTSpecial Weather StatementTBWCitrus, Hernando, Sumter48 min
Apr 24, 4:59 AM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Hillsborough, Pasco, Pinellas, Sumter46 min
Apr 24, 5:05 AM EDTTornado WarningTBWHillsborough, Pasco, Pinellas25 min
Apr 24, 5:15 AM EDTSpecial Marine WarningTBW90 min
Apr 24, 5:41 AM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco, Pinellas, Sumter49 min
Apr 24, 5:44 AM EDTSpecial Weather StatementTBWSumter46 min
Apr 24, 6:10 AM EDTSpecial Weather StatementTBWHillsborough, Manatee65 min
Apr 24, 6:47 AM EDTSpecial Marine WarningTBW58 min
Apr 24, 7:05 AM EDTSpecial Weather StatementTBWHardee, Polk55 min
Apr 24, 7:44 AM EDTSpecial Marine WarningTBW61 min
Apr 24, 7:59 AM EDTSpecial Weather StatementTBWHardee, Manatee, Polk61 min
Apr 24, 8:44 AM EDTSpecial Marine WarningTBW91 min
Apr 24, 9:00 AM EDTSpecial Weather StatementTBWDeSoto, Hardee, Hillsborough, Manatee, Polk, Sarasota60 min
Apr 24, 12:01 PM EDTSpecial Marine WarningTBW89 min
Apr 24, 12:13 PM EDTSpecial Weather StatementTBWManatee, Sarasota62 min
Apr 24, 3:22 PM EDTSpecial Marine WarningTBW53 min
Apr 24, 3:58 PM EDTSpecial Weather StatementTBWManatee47 min
Apr 24, 4:01 PM EDTSpecial Marine WarningTBW29 min
Apr 24, 4:17 PM EDTSpecial Weather StatementTBWManatee, Sarasota43 min
Apr 24, 7:28 PM EDTSpecial Weather StatementTBWDeSoto, Highlands32 min
Apr 24, 7:56 PM EDTSpecial Weather StatementTBWHighlands34 min

Nearby

Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.